# SDR ASOA2014120511830

- Difficulty date: November 16, 2014
- Submitted: December 5, 2014
- Operation: Air carrier
- Aircraft: N146PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15146
- Aircraft time: 17,471 hours, 12,234 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 280-282
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CIRCUMFERENTIAL JOINT FS280-282.86 BETWEEN STR 26 R-25R.  REMOVED CORROSION AT STA 280 STRG25L-27 IAW SRM 51-21-06-001-001-A01.  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR IAW SOP 5702.  REMOVED CORROSION FROM CIRCUMFERENTIAL JOINT AT FS280-282-.86 BETWEEN STR 26L, 25L IAW SECTION I STEP 1 A & B OR EA 22-2014-337.
